nausea tired

Took Ecstasy and feel very scared tired nausea, scared to go to bed.?
Took Ecstasy and feel very scared tired nausea, scared to go to bed.?
Should I call 911 took ecstasy like 4 hours ago for first time. I am adhd so I took my normal dose of two 10 milligram adderall about 5 hours before pill. I would usually never do this but was talked into it and was kinda drunk. I feel like **** scared to go to bed that I wont wake up scared to stay up that ill give myself a heart attack. My mouth is dry and I am nauseous I can not tell you one good thing I felt while taking this. I am so slow and depressed even if I do not die will I ever be happy again after one pill? I am trying to stay hydrated but not over do it because I heard it can be fatal if you dont drink enough water and fatal if you drink too much

Answer by McDoom
I have no idea if or how those drugs interact.

I’d get medical help- 911 if there’s no other option- to be on the safe side.

Answer by MsFancy
call an ambulance

Answer by Tiffany J
you may want to atleast call someone who is sober to keep an eye on you if you are afraid to call the hospital be safe please

Answer by AnswersForYou
go to the hospital.

Answer by blue eyed devil (aka devilhue)
i would defently go to the hospital if your experiancing these symptoms. you should never mix drugs. you need to be checked out just to be safe. and at least they can keep an eye on you if you have a reaction.

dont be worried that you have taken illegal drugs they wont call the police, just get yourself to hospital and fast.

Answer by Betty M
Drink lots of water and call your doctor or the hospital and talk to a nurse there, ASAP. Do not lie about anything as it is the only way they can treat you properly. They may want you to go in for a check and don’t hesitate to do this. You also need to be better educated on the interactions of drugs, good and bad ones, once you are feeling better and please don’t ever do this again. If you get that out of control while drinking, then you also need to stop this too as this is a sign of alcoholism. I do hope you are okay and God Bless, but let this be a lesson to you, and count your blessings when you are out of danger.

Answer by poggles789
call poisons information hotline and ask
I would find the number for you but google is only giving me the australian number because I’m in australia…you will have to search yourself. just google “poison information hotline”

If you are inside Australia, the number is 13 1126.
The US version I found is this: “The Cincinnati Drug and Poison Information Center staff is available 24 hours daily, seven days a week, 1-800-222-1222.”
but I don’t know if that will work or not.

if you’re really worried about your health, go to a hospital and sleep there – that way if you start dying you can get rescued :)

Answer by Emeer
is there not a number on that frank site some1 sober could call for you ?
mean time try sipping on pure orange juice the vitim C is ment to help also you could try eating something and being sick to try get soem of it outa your sytem

nausea tired: Took Ecstasy and feel very scared tired nausea, scared to go to bed.?

Share